# SDR FDEA201108033079

- Difficulty date: August 3, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 43,429 hours, 29,849 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE NOT FULLY CONTAINED IN DOOR CASING.  RESECURED DOOR ESCAPE SLIDE MM REF: 25-60-015-2-0.
